# SDR SWIA201904035713

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 44,120 hours, 37,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON DEPARTURE, COMPLIED WITH QRH. RETURNED TO FIELD. LANDED WITHOUT INCIDENT. (FLT#5300) CLOSED REMOVED AND REPLACED LEFT BPSU IAW AMM. OPS AND RIG CHECKS GOOD.
